# SDR SWIA201804304610

- Difficulty date: April 3, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 39,619 hours, 33,516 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK, BS 559+112 - 621CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW REO.
